# SDR REXA2019112631706

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543S
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : CORROSION ON FRAME FS310 BTW STGR 24LH TO 25RH AT  MAIN AVIONICS COMPARTMENT ( E/E ) (TCI 100-09)
"SUMMARY OF NRC 00188: |CORROSION LEVEL 2| FRAME FS 310 BTW STGR 24LH TO 25RH WAS REPAIRED PER REO 690-53-21-1169 REV
